BibTeX record journals/ipl/VitiniMD99

download as .bib file

@article{DBLP:journals/ipl/VitiniMD99,
  author    = {Fausto Montoya Vitini and
               Jaime Mu{\~{n}}oz Masqu{\'{e}} and
               Alberto Peinado Dom{\'{\i}}nguez},
  title     = {Linear Complexity of the x\({}^{\mbox{2}}\) Mod p Orbits},
  journal   = {Inf. Process. Lett.},
  volume    = {72},
  number    = {1-2},
  pages     = {3--7},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0020-0190(99)00126-X},
  doi       = {10.1016/S0020-0190(99)00126-X},
  timestamp = {Fri, 26 May 2017 22:54:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ipl/VitiniMD99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics